RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1987, Volume 41, Issue 2  


Matrix relation algebras
L. A. Skornyakov
129
A general theorem on inverse semigroups with finiteness conditions
A. Ya. Ovsyannikov
138
Finiteness of the set of conservative polynomials of given degree
A. V. Yagzhev
148
Coefficients of trigonometric series with nonnegative partial sums
A. S. Belov
152
Sharp constants and extremal functions in inequalities for derivatives
A. P. Buslaev
159
Correction of step functions and summation of their fourier series by the cesáro methods of negative order
G. G. Kosheleva
175
Quasianalytic noncontinuability of a function representable as an exponential series
A. F. Leont'ev
185
Continuity of functions of the classes $V_{\Phi}$
Z. A. Chanturiya
194
Irregular second-order differential equations with almost-periodic coefficients
V. M. Koltyzhenkov
202
Necessary and sufficient condition for convexity of accessible sets of differential inclusions
A. I. Panasyuk
207
Theorems on the smoothness of the right inverse
N. M. Isakov
216
Smooth lines on projective planes over certain associative algebras
M. A. Akivis
227
Dihedral homologies $A[x]$ and $A[x,x^{-1}]$ and other algebras
S. V. Lapin
238
Isometry group of a generalized Riemannian symmetric space
A. E. Tralle
248
Two extremal problems for Dirichlet–Voronoi domains
J. G. Horváth, M. I. Shtogrin
257
Strongly $\forall$-finite theories of unars
B. M. Khusainov
265
The Hilbert–Kamke problem in analytic number theory
A. A. Karatsuba
272
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019